MathSciNet Relay Station
MathSciNet bibliographic data
MR2560615 65M06 (35R11 45K05)
Choi, Hong Won; Chung, Sang Kwon; Lee, Yoon Ju Numerical solutions for space fractional dispersion equations with nonlinear source terms. Bull. Korean Math. Soc. 47 (2010), no. 6, 1225–1234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement